# SDR UPS99230940

- Difficulty date: October 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19850
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Bs 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, WHILE WORKING CUSTOMER CARD NR 997322 (FUSELAGE 87) FOUND CORROSION ON SIDE LOAD BEAM AT BS 740, RBL 20 - RBL 32, WL 170.  REMOVED AND REPLACED SIDE LOAD BEAM PER SRM 51-30-2 AND DRAWING NR 65-15940.
